# SDR IXXA06SMN150S

- Difficulty date: May 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT PASSENGER DOOR JAMB FORWARD UPPER CORNER CRACKED 1 INCH.  PERFORMED MAJOR REPAIR IAW AD 2000-20-08, SB 53-075, DOUGLAS DRAWING SR 08530021, 5750776. REMOVED DAMAGED AREA IAW DOUGLAS DRAWING SR 08530021. PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001. NO CRACKS, OR CORROSION FOUND AFTER DAMAGE WAS REMOVED. FABRICATED REPAIR DOUBLER (AL 7075T6 0.090”), REPAIR TRIPLER (AL 7075T6 0.125”), AND FILLER IAW  DOUGLAS DRAWING SR 08530021. CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR PARTS IAW DOUGLAS DRAWING SR 08530021, SRM 51-1-21, DC8 SRM 51-3-0,  SRM 51-1-20D, SRM 51-3-1 (TO
